International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 1, Pages 11-27

The Kostant partition functions for twisted Kac-Moody algebras

Ranabir Chakrabarti1 and Thalanayar S. Santhanam2

1Department of Theoretical Physics, University of Madras, Madras 600025, India
2Department of Physics, Parks College of Engineering and Aviation, Saint Louis University, Saint Louis 63103, Missouri, USA

Received 2 March 1998

Copyright © 2000 Ranabir Chakrabarti and Thalanayar S. Santhanam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Employing the method of generating functions and making use of some infinite product identities like Euler, Jacobi's triple product and pentagon identities we derive recursion relations for Kostant's partition functions for the twisted Kac-Moody algebras.